# SDR 96ZZZM265

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bogie Actuator
- Part number: 5616554
- Condition: Leaking
- Location: Rt Mlg
- Component: 57783155538R
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB BAQ, RIGHT MAIN LANDING GEAR DOOR UNLATCHED LIGHT ON AND UNSAFE LIGHT ON RIGHT MAIN LANDING GEAR.  RETURNED TO BAQ AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED HYDRAULIC FLUID LEAKAGE AT THE BOGIE TRIM ACTUATOR.  REPLACED TRIM ACTUATOR AND RETURNED AIRCRAFT TO SERVICE.
